# SDR DALA2024010800221

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0139567) AFT CARGO COMPARTMENT RBL 13 FLOOR TRACK CRACKED AT STA 727I FRAME ATTACH POINT. REPAIRED AFT CARGO COMPARTMENT FLOOR TRACK FROM BS 727G+10" TO BS 727I RBL 13.84 PER B737-900 SRM 53-00-53-2R-3. REF BOEING DWG 146A7500.
